# SDR COMA2010091650203

- Difficulty date: September 16, 2010
- Submitted: September 16, 2010
- Operation: Air carrier
- Aircraft: N779CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7306
- Aircraft time: 26,788 hours, 23,796 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 601R5341260
- Condition: Cracked
- Location: Fuselage
- Part time: 26,788 hours, 23,796 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PRESSURE BULKHEAD RIGHT FRAME CAP-ANGLE AT FS 559, RBL 18.00 IS CRACKED.  COMPLIED WITH REPAIR TO PRESSURE BULKHEAD IAW REO 601R-53-41-260 RT REPAIR AND DEVIATION REO 601R-53-41-609.
